# SDR 2011FA0000291

- Difficulty date: April 26, 2011
- Submitted: May 6, 2011
- Operation: General aviation
- Aircraft: N635FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842311
- Engine: Lyc O320D3G
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 87327002
- Condition: Damaged
- Location: Carb Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH GROMMETS DAMAGED CARB HEAT VALVE SHAFT.  TEFLON BUSHING WORE AND DAMAGED PIVOT SHAFT IN APPROX 2000 HRS OF OPERATION.  ACFT WAS MFG IN 2008.
